Hi Simp1, welcome. What are you addicted to? A bit more detail and information will help us advise you. This is a great place for support. Please feel free to tell us your story.
most places that helps people with addiction will always help with more then one addoction
I too need help with this. I posted a few questions and nobody answered, maybe here, we can both get the help.. Here is my story...Im taking 10 mgs of Ambien and 40 mgs of oxy's for 2 years. Ambien I come to find out is what has been giving me severe morning anxieties thru the afternoon. I decided to get off of it, and the " severe" anxieties vanished, but now Im going thru withdrawals. Tremore, diarreah, insomnia, depression, crying ect, ect. Even tho Im still on the oxy's, this is all happening. I dont want to go thru more intense withdrawals, so Ill wean off oxy's afterwards. But, why do I feel with drawals, even tho Im still on oxy's and when will the Ambien withdrawal stop? Maybe Simp1 we will get some good answers together, since we both have the same question???